Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Done D&C after miscarriage. Fatigue, dizziness, stopped bleeding. Normal?

Hi Dr,
I had a d&c after late miscarriage 5 days ago, felt like I was recovering until yesterday. I'm now incredibly fatigued and feel dizzy if I try to stand. I'm no longer bleeding. My husband called the hospital yesterday and they instructed him to give me painkillers & lots of water, I'm not sure it's helping. Is this normal? When can I expect to be up and about? I have a young family and my poor husband is really carrying the load right now.

Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

After the D&C getting fatigued and dizzy is common specially if you have had a heavy blood loss during or after D&C.

As your doctor advised plenty of oral fluids and heamatinic or multivitamins would help you get back up and about. Take rest for a few days and you will feel better.

Don't worry, take care.

Dr. Rishma Lakhani
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor